MathSciNet Relay Station
MathSciNet bibliographic data
MR1443374 (98j:42011) 42C05
Cachafeiro, A.; Marcellan, F. Convex linear combinations of sequences of monic orthogonal polynomials. Proc. Amer. Math. Soc. 126 (1998), no. 8, 2323–2331.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement